# SDR USAA920081461

- Difficulty date: July 1, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- Aircraft time: 28,972 hours, 15,757 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 625020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-S4-EES- R-1 DOOR SLIDE/RAFT ASSEMBLY ATTACH CABLE FOR GIRT SAFETY PIN FRAYED.  FRAYED WIRES CUT THREAD WHICH SECURES SAFETY PIN.  R-1 DOOR SLIDE/RAFT ASSEMBLY REPLACED.  (S)
